Sur une Application des Déterminants Infinis à la Théorie des Équations Différentielles Linéaires

Helge von Koch Stockholm

TBD mathscidoc:1701.33246

Acta Mathematica, 15, (1), 53-63, 1891.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:52 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ]
@inproceedings{helge1891sur,
  title={Sur une Application des Déterminants Infinis à la Théorie des Équations Différentielles Linéaires},
  author={Helge von Koch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202952994510955},
  booktitle={Acta Mathematica},
  volume={15},
  number={1},
  pages={53-63},
  year={1891},
}
Helge von Koch. Sur une Application des Déterminants Infinis à la Théorie des Équations Différentielles Linéaires. 1891. Vol. 15. In Acta Mathematica. pp.53-63. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202952994510955.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved